# SDR YENA20130728165

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 11,735 hours, 7,124 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, CREW HEARD A LOUD THUMP FROM NOSE GEAR AND RECEIVED A "LG WOW SYS FAIL EICAS" MESSAGE.  EXECUTED QRH. AIR RETURN. DURING LANDING GEAR EXTENSION, GEAR CAME DOWN NORMALLY AND THE EICAS MESSAGE WENT AWAY.  LANDING GEAR, BRAKING, AND STEERING SYS ALL WORKED PROPERLY.  PERFORMED NLG SHOCK STRUT SEAL REMOVAL & REPLACEMENT.  PERFORMED ACFT JACKING PROCEDURE & NLG SHOCK STRUT SERVICING, NLG EXTENSION AND RETRACTION NORMAL AND OPS CHECKED GOOD IAW AMM 32-21-04, 07-10-01, 12-12-09.
